# SDR VJ970008

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK.  OPS CHECKED GOOD PER MM 33-50-0.  (M)
